Medical Questions > Conditions and Diseases > Skin Forum

Theoretical Fungal Question

Say if my scalp and face is severely infected with fungus, e.g. itch, weeps and redness. And I take Nizoral tablets which kills the fungus by draining the cells on my face, would it cause my skin to dry out?

I'm asking this because my itch and redness has gone, but now i'm facing SEVERELY dry skin on my face only (not as flaky pre-nizoral, but more dryness!)
Did you find this post helpful?
|

User Profile
replied May 20th, 2010
Community Volunteer
I would suggest you talk to a Dermatologist about this...Either that or possibly call your physician's office...Take care...

Caroline
|
Did you find this post helpful?
Quick Reply
Must Read
Acne is a common skin condition - but what types of acne can a person have? Start learning about acne here....
Does chocolate or greasy food cause acne? Learn the difference between fact and myth...plus who is at risk for getting acne?...
Severity of acne and symptoms vary by individual. Learn the difference between mild and sever acne here...and when you should seek medical help for acne....